Advertisement

Revista Matemática Complutense

, Volume 28, Issue 3, pp 733–740 | Cite as

Capacities and Hausdorff measures on metric spaces

  • Nijjwal Karak
  • Pekka Koskela
Article
  • 215 Downloads

Abstract

In this article, we show that in a Q-doubling space \((X,d,\mu ), Q>1\), that supports a Q-Poincaré inequality and satisfies a chain condition, sets of Q-capacity zero have generalized Hausdorff h-measure zero for \(h(t)=\log ^{1-Q-\epsilon }(1/t)\).

Keywords

Capacity Generalized Hausdorff measure Poincaré inequality 

Mathematics Subject Classification

31C15 28A78 

References

  1. 1.
    Adams, D.R., Hedberg, L.I.: Function spaces and potential theory, volume 314 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer, Berlin (1996)Google Scholar
  2. 2.
    Björn, J., Onninen, J.: Orlicz capacities and Hausdorff measures on metric spaces. Math. Z. 251(1), 131–146 (2005)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Cheeger, J.: Differentiability of Lipschitz functions on metric measure spaces. Geom. Funct. Anal. 9(3), 428–517 (1999)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Federer, H.: Geometric measure theory. Die Grundlehren der mathematischen Wissenschaften, Band 153. Springer, New York (1969)Google Scholar
  5. 5.
    Heinonen, J., Koskela, P.: Quasiconformal maps in metric spaces with controlled geometry. Acta Math. 181(1), 1–61 (1998)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Hajłasz, P., Koskela, P.: Sobolev met Poincaré. Mem. Am. Math. Soc. 145(688), x+101 (2000)Google Scholar
  7. 7.
    Heinonen, J., Kilpeläinen, T., Martio, O.: Nonlinear potential theory of degenerate elliptic equations. Dover Publications Inc., Mineola (unabridged republication of the 1993 original) (2006)Google Scholar
  8. 8.
    Karak, N., Koskela, P.: Lebesgue points via the Poincaré inequality. Sci. China Math. 58, 1–10 (2015)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Khavin, V.P., Maz’ya, V.G.: Non-linear potential theory. Russian Math. Surveys 27(6):71–148, (1972). Translated in English from RussianGoogle Scholar
  10. 10.
    Koskela, P., MacManus, P.: Quasiconformal mappings and Sobolev spaces. Studia Math. 131(1), 1–17 (1998)MathSciNetGoogle Scholar
  11. 11.
    Koskela, P.: Removable sets for Sobolev spaces. Ark. Mat. 37(2), 291–304 (1999)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Keith, S., Zhong, X.: The Poincaré inequality is an open ended condition. Ann. Math. (2) 167(2), 575–599 (2008)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Rogers, C.A.: Hausdorff measures. Cambridge Mathematical Library. Cambridge University Press, Cambridge, Reprint of the 1970 original. With a foreword by Falconer, K.J. (1998)Google Scholar
  14. 14.
    Shanmugalingam, N.: Newtonian spaces: an extension of Sobolev spaces to metric measure spaces. Rev. Mat. Iberoamericana 16(2), 243–279 (2000)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Ziemer, W.P.: Weakly differentiable functions: Sobolev spaces and functions of bounded variation. In: Graduate Texts in Mathematics, vol. 120. Springer, New York (1989)Google Scholar

Copyright information

© Universidad Complutense de Madrid 2015

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of JyväskyläJyväskyläFinland

Personalised recommendations